hypo symptoms have reappeared since change of weather so I am slightly wary, not to say scared

I have been supplementing (with all the usual vitamins), adding a 10mcg of T3 every day on top of my 125 mcg T4. In the last two-three weeks I am (again) very tired, find it difficult to concentrate/focus and have very dry skin under my nose as well as an attack of dandruff.

Also, the production of excessive saliva and thickly covered white tongue have returned.

Have you fellow hypos been experiencing similar symptoms lately? I am thinking of increasing my T3 to 20 mcg and begin taking my basal body temperature and pulse although I don't know very much about the latter apart form the suggestion of a nutritionist. Any advice on these?

4 Replies

  • We may, at times, have to adjust our hormone level, i.e. in winter or summer or if we get symptoms arising. If symptoms arise I'd get another blood test.

    Maybe you need a small increase in T3 and 125 mcg T4. On this link it gives the equivalences on the l/h side first para on page 80:-


  • Mii101,

    Some people are sensitive to temperature changes and may need to increase dose slightly during the autumn/winter and reduce dose in the spring/summer.

  • Thanks shaws i read the whole paper and i wonder if i understood the dosage correctly since if i was to follow the recommendation of 3:1 i would take 40mcg of T3 to 125 mcg of T4. Do you know if taking my temperature and pulse will help me understand if i am taking too much or too little? i tried searching for this in the forum but have not found anything. Clutter, do you know anything about temperature and pulse? Thank you both very much for your advice.

  • Yes, temp and pulse will tell you if you're over- or under-medicated, but I don't think you want to go from 10 to 40mcg t3 in one go. I'd raise it by 5 and see how you feel in a week or two. Raise it another 5 if you still have symptoms.

    Normal temp is 36.5 - 37.2, normal resting pulse is 60 - 100. For me, when my resting pulse goes above 85/90 I suspect my meds might be a little high, but you may be a little different.

You may also like...